So I started taking finastaride on Saturday the 22nd of June. And here is what I have taken. Saturday 0.25mg Sunday missed a pill (hurt my leg playing football and was in hospital for scans) Monday 0.25 Tuesday 0.25 Wednesday 0.25
So here’s my question. I have taken in total 1mg of finastaride and last (Thursday)I have started to have an irrated nipple to the point where it feels like it has been chaffing on my T-shirt’s( I was wearing a rough embroider shirt) I’ve had no other sides (for now) and I am well aware that this could be in my head and I am a massive over thinker in these types of situations but the things that are swaying me to thinking gyno is:
I had gyno as a pubescent teenager (had the full lumps and everything during puberty, it wasn’t bad and it didn’t make it look puffy but it was there I think)
I had a doctors appointment today and i mentioned my symptoms and how I was feeling, I was had told my doctor I had been on finastaride for 2 weeks (obviously a lie, was a brain lag it’s not even been 1 week) and she felt around my pectoral area and she said my left hand side (which is the tender/irrated one) is slightly fuller than my right. But my right is also a bit fuller.
So my question is, do you guys believe this could be gyno? My doctor recommended to stop for 2 weeks and see what happens to the symptoms. I’m just unsure how fast gyno can happen?? I really don’t want to lose my hair so I’m debating whether taking a SERM with finastaride??
Thanks a lot for listening and I’ll be very grateful to listen to anything
After a single dose or a limited dose, I doubt that the gynecomastia would get worse. Considering your history, I would think that you are too much focused on this side effect and .what you are experiencing may be a nocebo effect. Seeing your doctor is a good idea.